The Stacks project

Bibliography entry Beilinson-derived

author
Beilinson, A. A.
title
The derived category of coherent sheaves on $\bf P^n$
year
1983/84
journal
Selecta Math. Soviet.
volume
3
number
3
pages
233–237

@ARTICLE{Beilinson-derived,
    AUTHOR = "Beilinson, A. A.",
    TITLE = "The derived category of coherent sheaves on {${\bf P}^n$}",
    NOTE = "Selected translations",
    JOURNAL = "Selecta Math. Soviet.",
    VOLUME = "3",
    YEAR = "1983/84",
    NUMBER = "3",
    PAGES = "233--237",
    ISSN = "0272-9903"
}

      

This item is referenced in 1 tag:

  • in Section 56.1: Introduction